By Topic

Observer-based robust stabilisation of a class of non-linear fractional-order uncertain systems: an linear matrix inequalitie approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Li, C. ; Dept. of Autom., Shanghai JiaoTong Univ., Shanghai, China ; Wang, J. ; Lu, J.

This study focuses on the observer-based robust stabilisation problem of a class of non-linear fractional-order uncertain systems with admissible time-variant uncertainty and bounded perturbation on the observer gain. A sufficient condition for the robust asymptotic stability of the observer-based non-linear fractional-order uncertain systems is presented based on direct Lyapunov approach. Utilising the matrix's singular value decomposition method (SVD), the systematic robust stabilisation design algorithm is then proposed. All the results are obtained in terms of linear matrix inequalities. A numerical example is provided to illustrate the efficiency and advantage of the proposed algorithm.

Published in:

Control Theory & Applications, IET  (Volume:6 ,  Issue: 18 )